# SDR 2006FA0000030

- Difficulty date: January 12, 2006
- Submitted: January 12, 2006
- Operation: General aviation
- System (JASC): 3242 · Brake
- Part: Keyway
- Part number: 244688
- Condition: Cracked
- Location: Stator/Carrier
- Component: Bfgoodrich
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVE RECENTLY SEEN (4) BRAKE ASSY'S COME IN WITH THE CARRIER LINING/STATOR COMPLETELY BROKEN WITH MULTIPLE CRACKS AND DISCOLORED FROM WHAT APPEARS TO BE (OVERHEATED).  THESE PARTS ARE NOT LIFE LIMITED AND ARE ON CONDITION ONLY.  THEY ARE NDI AT THE TIME OF OVERHAUL BUT WITH THE AGING FACTOR AND OVERHEAT CONDITIONS, THESE PARTS WILL CONTINUE TO FAIL AND CRACK.  THE TABS ARE COMPLETELY SHEARING OFF AND COULD CAUSE SEVERE BRAKING FAILURE OF THE AIRCRAFT.  RE: W122086, W122087, W121926
